Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2006, Article ID 34784, 12 pages
http://dx.doi.org/10.1155/JAMDS/2006/34784

The smoothness criterion as a trend diagnostic

School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia

Received 12 January 2005; Accepted 1 March 2005

Copyright © 2006 P. Fogarty and N. C. Weber. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Fogarty and N. C. Weber, “The smoothness criterion as a trend diagnostic,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, Article ID 34784, 12 pages, 2006. https://doi.org/10.1155/JAMDS/2006/34784.